Advertisement

Jump to content


Photo

Coming off Nortriptyline - Help!


  • Please log in to reply
1 reply to this topic

#1 missamerica

missamerica

    New Member

  • Members
  • Pip
  • 17 posts

Posted 22 June 2009 - 05:32 AM

Advertisement
Hi all,I have been on Nortriptyline for 4 months (10mg a day) and to my surprise it really helped decrease the abdominal pain dramatically and nausea. There were some annoying side effects tho. I am home from the summer and from university and have decided to try and see how I do without being on the meds. I figured if the pain comes back etc I can go and get sorted before I have to start university in September.It is the first morning since I've stopped taking the Nortriptyline and I'm not gonna lie. I feel awful. I know theres going to be some withdrawal symptoms, but was just wondering if anyone else has experienced coming off Tricyclics and whether their original symptoms returned? Thanks :(


Advertisement

#2 Thai

Thai

    Prolific Member

  • Members
  • PipPipPip
  • 476 posts

Posted 22 June 2009 - 08:29 AM

Coming off these meds is something that needs to be done gradually and not done "cold turkey"You need to reduce the amount in your system over days/ weeks and in some cases, months.If you just one day decide to not take ANY, your body will rebel!!!In some cases, big time.Other people have no problem at all.If you are having trouble, I would suggest you try to cut back very slowly and see if that helps.Thai





Advertisement


About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2014 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here